# SDR UALA2012080704231

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 LT FRAME DOUBLER AT TENSION TIE-1 HOLE CRACKED.    REMOVED DOUBLER AND INSTALLED NEW DOUBLER REF SRM 51-40-02.   MAJOR REPAIR.
